Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Getting hot flushes day and night. History of hysterectomy, breast implants after RTA, pleuresy, thyroid problems. Taking Nastrosa, Alendronic acid and Calceos. Need suggestions

I am aged 69 years old and get hot flushes day and night. I had a Hysterectomy when I was 31. I had breast implants after a RTA . They were removed after the capsules burst and new ones were implanted. I have had pleuresy. Thyroid which was treated with liquid iodine and thyroid again which was operated on. 13 non benign lumps over the years starting at 16 and 1 lump in 2009 which was positive and had gone into lymph nodes. Take Nastrosa, Alendronic Acid and Calceos. Bones are not very good. Bone density scan due soon.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
dear friend, welcome to HCM.
I can understand how you must be feeling.
hot flushes are most probably due to alendronic acid.
pl. consult your physician to ask if there is any better alternative.
I think there are few.
hope I satisfy your concern. pl. keep me posted on follow up.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor